# SDR AALA201908089011

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 27,451 hours, 3,070 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SMOKE ALARMS ACTIVATED IN OFAR DURING POWER SHIFT AT ENGINE SHUTDOWN. MAINTENANCE CHECKED AFT GALLEY AND OFAR, OK FOR SVC. OPERATION CHECKS NORMAL. NO EXISTING FAULT ON MAT.
